# SDR SWAA2021032958843

- Difficulty date: March 25, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N406WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27894
- Aircraft time: 67,161 hours, 39,858 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Retainer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER AFT FIXED PANEL TRAILING EDGE ABOVE NACELLE STRUT FAIRING SEAL RETAINER CRACKED / REMOVED AND REPLACED NACELLE STRUT FAIRING SEAL RETAINER PER SRM 51-40-02
